Tennessee, 2013

Flash Flooding and Hail in Tennessee, December 21, 2013

December 21, 2013 · NWS MEG · 16 events in 12 counties and zones

Heavy rain developed along a stalled front across Northeast Arkansas early in the day causing flash flooding. This heavy rain eventually sagged into Northwest Tennessee resulting in some flash flooding there later in the day.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

Heavy rain developed along a stalled front across Northeast Arkansas early in the day causing flash flooding. This heavy rain eventually sagged into Northwest Tennessee resulting in some flash flooding there later in the day. As a day progressed a potent upper level disturbance moved out of the East Texas while a surface low pressure system tracked from Arkansas along the stalled front. Moist and unstable air moved into the Mid-South in advance of the stalled front and the developing low pressure system. As a result a line of showers and thunderstorms moved across West Tennessee during the evening hours of December 21st. Several storms were severe with reports of damaging winds, hail and flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Dec 21, 2:06 PM CST, 2 hours 17 minutes earlier.

Area forecast discussion, Dec 21, 2:06 PM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
206 PM CST SAT DEC 21 2013

.DISCUSSION...

CURRENTLY STORMS ARE GETTING THEIR ACT TOGETHER JUST TO THE
SOUTHWEST OF THE CWA..SO NOT MUCH TIME TO DISCUSS. LEADING
EDGE OF THE UPPER LEVEL SUPPORT IS SURGING INTO EAST TEXAS AND A
1000MB SURFACE LOW WAS JUST NOW ARKANSAS. TORNADO WATCH IN PLACE
FOR MOST OF THE MIDSOUTH COUNTIES ALONG AND EAST OF THE MS
RIVER...WITH STRONG BACKED WINDS CURRENTLY IN THE DELTA. SEEMS
VERY PROBABLE FOR A STRONG/SIGNIFICANT TORNADO TO DEVELOP LATE
THIS AFTERNOON AND INTO THE EVENING...AS MUCAPES MAY EXCEED 1500
J/KG. A WIND ADVISORY IS ALSO IN EFFECT TILL MIDNIGHT FOR THE AREA.

FURTHER WEST AND NORTH RAIN HAS BEEN HEAVY ON THE COLD SIDE OF THE
STALLED FRONT. LATEST RAIN AMOUNTS SHOW 4 TO 5 INCHES HAS ALREADY
FALLEN...WITH AN ADDITIONAL 2 TO 4 INCHES STILL POSSIBLE THROUGH
MIDNIGHT WHEN THE FLASHFLOOD WATCH EXPIRES. SOME REPORTS OF
FLOODING HAVE ALSO BEEN SENT TO THE OFFICE VIA SOCIAL MEDIA.

STORM IS EXPECTED TO LIFT OUT LATE TONIGHT WITH MID/UPPER LEVEL
DRY PUNCH MOVING INTO THE WESTERN COUNTIES. SOUTH WINDS WILL SHIFT
MORE SOUTHWEST TO WEST AND REMAIN BREEZY AS THE SURFACE LOW TRACKS
INTO THE MIDWEST. WINDS SHOULD DIMINISH BY MORNING HOWEVER. FOR
SUNDAY EXPECT MOSTLY CLOUDY CONDITIONS A CHANCE FOR SPRINKLES IN
THE EAST AND SOUTH AND TEMPERATURES REMAINING IN THE 40S AND 50S.
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION SUNDAY NIGHT
WITH PARTLY CLOUDY SKIES AND TEMPERATURES FALLING TO FREEZING FOR
POINTS NORTH OF INTERSTATE FORTY.

HOLIDAY WEEK...LOOKS TO BE BELOW NORMAL AND DRY THROUGH THE
PERIOD...WITH THE COLDEST DAY EXPECTED ON CHRISTMAS EVE...WHERE THE
NORTHERN COUNTIES WILL STRUGGLE TO REACH FREEZING. CONDITIONS
WILL REMAIN COLD CHRISTMAS EVE NIGHT WITH A BRIEF WARM UP ON
CHRISTMAS DAY AND ON THURSDAY. A REINFORCING COLD FRONT IS
ANTICIPATED LATE THURSDAY WITH SLIGHTLY COOLER HIGHS FOR THE LAST
WEEKEND OF 2013.

JAB

&&

.AVIATION...

A COLD FRONT HAS STALLED JUST TO THE WEST OF THE MISSISSIPPI
RIVER. TO THE WEST OF THE FRONT TO INCLUDE KJBR...EXPECT NORTHEAST
WINDS TO PERSIST THROUGH THE EVENING WITH MODERATE TO HEAVY RAIN
ALONG WITH IFR CIGS AND REDUCED VSBYS. RAIN AND STORMS SHOULD END
AROUND 03Z WITH A RETURN TO MVFR WRAP AROUND CLOUDS AND NORTHWEST
WINDS.

TO THE EAST OF THE FRONT...INCLUDING KMEM...KMKL...EXPECT A
CONTINUATION OF MVFR CIGS AND VICINITY THUNDERSTORM POTENTIAL
THROUGH MID TO LATE AFTERNOON. ADDITIONAL CONVECTION SHOULD FIRE
ACROSS WEST TENNESSEE AND NORTHWEST MISSISSIPPI DURING THE MID TO
LATE AFTERNOON INTO THE EVENING WITH TEMPORARY REDUCTIONS IN HEAVY
THUNDERSTORMS ALONG WITH IFR CIGS THROUGH EARLY EVENING. AFTER 01Z
TO 03Z...PREVAILING THUNDERSTORMS CAN BE EXPECTED THROUGH 06Z TO
07Z. CIGS SHOULD GO VFR LATER TONIGHT ALONG WITH NORTHWEST WINDS.

STORMS WILL HOLD OFF UNTIL LATER THIS EVENING AT KTUP WITH THE
POTENTIAL FOR A FEW SEVERE STORMS. RAIN AND STORMS WILL CLEAR KTUP
AFTER 09Z.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  51  56  32  40 / 100  10  10   0
MKL  52  57  31  39 / 100  10  10   0
JBR  42  48  28  37 /  80  10  10   0
TUP  58  67  36  45 / 100  20  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CLAY-CRAIGHEAD-
     CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-LEE AR-
     MISSISSIPPI-PHILLIPS-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-
     PEMISCOT.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR PEMISCOT.

MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CROCKETT-DYER-
     GIBSON-HENRY-LAKE-LAUDERDALE-OBION-WEAKLEY.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Dec 21, 3:07 PM CST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
307 PM CST SAT DEC 21 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-222315-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
307 PM CST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A
TIPTONVILLE TENNESSEE TO A FORREST CITY ARKANSAS LINE. THIS AREA
INCLUDES THE MAJORITY OF THE MIDSOUTH. PRIMARY THREATS INCLUDE
TORNADOES... A FEW OF WHICH COULD BE STRONG...AND DAMAGING WINDS.
LARGE HAIL WILL BE A SECONDARY THREAT.

AREAS WITH THE GREATEST RISK OF TORNADOES INCLUDE SOUTHWEST
TENNESSEE...INCLUDING THE MEMPHIS METROPOLITAN AREA... EAST
CENTRAL ARKANSAS...AND ALL OF NORTH MISSISSIPPI. PEAK TORNADO
RISK TIMING WILL RANGE FROM NOW UNTIL MIDEVENING.

BEYOND MIDEVENING TO MIDNIGHT...THE TORNADO RISK WILL
DECREASE...WHILE DAMAGING WIND THREAT CONTINUES OVER NORTHEAST
MISSISSIPPI AND WEST TENNESSEE.

AREAS NORTHWEST OF A TIPTONVILLE TO FORREST CITY LINE...A SLIGHT
RISK OF SEVERE THUNDERSTORMS OR STRONG THUNDERSTORMS EXISTS
THROUGH LATE AFTERNOON. THE PRIMARY THREATS INCLUDE DAMAGING WINDS
AND THE POSSIBILITY OF A BRIEF TORNADO.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF INTERSTATE
40...WHERE THE RISKS OF FLASH FLOODING WILL BE GREATEST THROUGH
LATE EVENING. ALONG AND SOUTH OF INTERSTATE 40...FLASH FLOODING
WILL BE POSSIBLE...BUT MORE LOCALIZED IN OCCURRENCE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING.

JAB

In the hours before

Local storm report, Dec 21, 3:26 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
326 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     FLASH FLOOD      5 W MARIANNA            34.77N 90.85W
12/21/2013                   LEE                AR   EMERGENCY MNGR

            WATER COVERING HWY 79 WEST OF TOWN.

&&

JAB
Local storm report, Dec 21, 3:33 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     HUGHES                  34.95N 90.47W
12/21/2013                   ST. FRANCIS        AR   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE ON HIGHWAY 38 NEAR HUGHES. POSSIBLE
            TORNADO.

&&

JAB
Local storm report, Dec 21, 3:38 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
338 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HEAVY RAIN       TRUMANN                 35.67N 90.52W
12/21/2013  E7.00 INCH       POINSETT           AR   EMERGENCY MNGR

            STORM RAINFALL TOTALS NEAR SEVEN INCHES.

&&

JAB
Local storm report, Dec 21, 3:42 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
342 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     4 W HUGHES              34.95N 90.54W
12/21/2013                   ST. FRANCIS        AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON HIGHWAY 38 WEST OF HUGHES.
            DAMAGE ASSOCIATED WITH A POSSIBLE TORNADO. DISTANCE WEST
            OF TOWN ESTIMATED.

&&

JAB
Local storm report, Dec 21, 3:50 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
350 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TORNADO          9 W WEST MEMPHIS        35.15N 90.34W
12/21/2013                   CRITTENDEN         AR   TRAINED SPOTTER

            SEMIS OVERTURNED ON INTERSTATE FORTY NEAR MILE MARKER
            276. SHERIFF REPORTED TORNADO ON THE GROUND AND THEN
            RELAYED THE REPORT TO TRAINED SPOTTER.

&&

JAB
Local storm report, Dec 21, 3:57 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FLASH FLOOD      11 SSW JONESBORO        35.67N 90.76W
12/21/2013                   POINSETT           AR   BROADCAST MEDIA

            WATER COVERING NEAR MILE LONG STRETCH OF SENETENY ROAD
            NEAR THE CRAIGHEAD AND POINSETT COUNTY LINE.

&&

JAB

The radar

The Memphis radar (KNQA), 31 km away, was scanning. The volume nearest the first event began at 22:23 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 3 flash flood, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Tipton

When
December 21, 4:23 PM CST to 4:28 PM CST
Where
Tipton County, 0.77 mi SE of Covington to 1.01 mi ESE of Covington
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.563, -89.659

Straight line winds knocked down utility poles along West Liberty Avenue in Covington.

Thunderstorm Wind, Weakley

When
December 21, 5:12 PM CST to 5:17 PM CST
Where
Weakley County, 1.2 mi NW of Pisgah to 0.89 mi NE of Pisgah
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.394, -88.733

Straight line winds knocked down trees on Highway 118 and on Billingsby Road near Latham.

Flash Flood, Obion

When
December 21, 5:16 PM CST to 8:00 PM CST
Where
Obion County, 1.14 mi W of Hornbeak to 1.75 mi N of Union City
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.332, -89.320

Over four inches of rain produced flash flooding across Obion County. Widespread street flooding occurred in Union City and Highway 183 was flooded in Eastern Obion County.

Flash Flood, Tipton

When
December 21, 6:12 PM CST to 9:00 PM CST
Where
Tipton County, 0.27 mi N of Munford to 1.97 mi NNW of Tipton
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.454, -89.830

Heavy rain produced widespread street flooding across Tipton County.

Thunderstorm Wind, Tipton

When
December 21, 6:12 PM CST to 6:17 PM CST
Where
Tipton County, 0.19 mi NNW of Crosstown to 0.33 mi S of Munford
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.452, -89.802

Straight line winds knocked a tree on to a home in Munford.

Hail, Shelby

When
December 21, 6:20 PM CST to 6:25 PM CST
Where
Shelby County, 2.21 mi NW of Collierville Arpk
Measured
1 in hail
Reported by
Public
Coordinates
35.020, -89.760

Quarter size hail fell at Shelby Drive and Forest Hill Irene Road.

Thunderstorm Wind, Fayette

When
December 21, 6:30 PM CST to 7:00 PM CST
Where
Fayette County, Hickory Withe to 4.96 mi ESE of Laconia
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.250, -89.600

Straight line winds knocked down trees and power lines across Fayette County.

Thunderstorm Wind, Haywood

When
December 21, 6:46 PM CST to 6:51 PM CST
Where
Haywood County, 0.69 mi NNW of Willow Grove to 1.02 mi NNE of Willow Grove
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.590, -89.183

Straight line winds overturned a couple of disconnected tractor trailers. The side of a metal building was ripped off and numerous trees were knocked down near Highway 70 and Bratt Thomas Road.

Thunderstorm Wind, Madison

When
December 21, 7:03 PM CST to 7:04 PM CST
Where
Madison County, Mc Kellar Fld
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
35.600, -88.920

Thunderstorm Wind, Gibson

When
December 21, 7:05 PM CST to 7:10 PM CST
Where
Gibson County, 1.15 mi W of Humboldt to 1.39 mi E of Humboldt
Measured
65 kt (75 mph) estimated gust
Reported by
Broadcast Media
Coordinates
35.820, -88.941

Straight line winds caused significant damage to two buildings in downtown Humboldt. The brick exterior was still standing but the roof of the buildings was torn off and the walls had fallen over.

Thunderstorm Wind, Madison

When
December 21, 7:10 PM CST to 7:15 PM CST
Where
Madison County, 0.09 mi N of Parkburg to 0.21 mi NE of Parkburg
Measured
50 kt (58 mph) estimated gust
Reported by
COOP Observer
Coordinates
35.451, -88.800

Straight line winds knocked a tree on to a house on Roberts Road between Medon and Pinson.

Thunderstorm Wind, Chester

When
December 21, 7:25 PM CST to 7:30 PM CST
Where
Chester County, 3.52 mi SE of Henderson to 4.01 mi SE of Henderson
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
35.398, -88.622

Straight line winds blew a car off the road south of Henderson.

Thunderstorm Wind, Henry

When
December 21, 7:30 PM CST to 7:35 PM CST
Where
Henry County, 1.68 mi SW of Porter Court to 1.58 mi SSW of India
Measured
50 kt (58 mph) estimated gust
Reported by
COOP Observer
Coordinates
36.304, -88.353

Straight line winds knocked down power lines and trees on the north side of Paris. A home had siding damage and gutters ripped off along Highway 54.

Thunderstorm Wind, Henderson

When
December 21, 7:30 PM CST to 7:50 PM CST
Where
Henderson County, 0.8 mi WNW of Blue Goose to Darden
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.704, -88.593

Straight line winds knocked down about 20 trees on county roads. Two houses suffered roof damage due to fallen trees or limbs.

Thunderstorm Wind, Hardin

When
December 21, 8:00 PM CST to 8:05 PM CST
Where
Hardin County, 0.61 mi ESE of Crump to 1.83 mi W of Savannah
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
35.215, -88.311

Straight line winds knocked down trees and power lines along Riverside Lane. Coffee Landing Road was closed due to downed trees and power lines.

Flash Flood, Hardin

When
December 21, 8:20 PM CST to 10:30 PM CST
Where
Hardin County, 0.74 mi SSE of Crump to 0.68 mi ESE of Crump
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
35.211, -88.313

Heavy rain produced flash flooding in Crump. Riverside Drive was closed due to flooding.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2013Every state in 2013This day in weather historyWarnings in Tennessee, December 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 484468, 488442, 483709, 483710, 485137, 485134, 488382, 488385, 488405, 488598, 488406, 488597, 488430, 488439, 488438, 483715.